Author Topic: SARMs (Ostarine)  (Read 274 times)

Cloud

  • Newbie
  • *
  • Posts: 1
SARMs (Ostarine)
« on: March 29, 2022, 04:21:52 PM »
I?ve been lurking for a few years.

I was wondering if anyone here has tried SARMs to treat POIS. I recently tried Ostarine MK-2866, and after O, I started to feel my eyes becoming scratchy, but that was the extent of my symptoms. The next day, I was not in POIS.

To test, I stopped taking the Ostarine, and after the next O, I experienced pretty bad POIS again. I have every symptom assigned to this condition and it has affected my life greatly.

I?ve been on a paleo diet for the last 5 years with periods strictly on an AIP diet with some relief. I also have food intolerances.

Anyway, I have been pretty traumatized by this condition and I don?t O more than once or twice a month so I won?t be testing the Ostarine again for a while. If anyone else has experience with this compound or would experiment with it, please let me know if it helps you.

demografx

  • Administrator
  • Hero Member
  • *****
  • Posts: 6062
  • All of us working together to defeat POIS!
Re: SARMs (Ostarine)
« Reply #1 on: March 29, 2022, 06:09:28 PM »
Cloud, welcome to POISCenter posting!
10 years of significant POIS-reduction, treatment consisting of daily (365 days/year) testosterone patches.

TRT must be checked out carefully with your doctor due to fertility, cardiac and other risks.

40+ years of severe 4-days-POIS, married, raised a family, started/ran a business

Progecitor

  • Full Member
  • ***
  • Posts: 235
  • Aphrodisiacs are effective
Re: SARMs (Ostarine)
« Reply #2 on: March 31, 2022, 03:27:39 PM »
Hi Cloud!

Currently I am mostly looking into SERMs as several of them (e.g. resveratrol, ecdysterone, etc.) were really beneficial for me. I also had success with testosterone boosters and several of them may be considered SARMs (e.g. maca, tribulus, tongkat ali). Interestingly though I had at least partial success with some AR antagonists as well (e.g. indole-3-carbinol, bakuchiol, lavender). These are also SERMs which makes me think that this aspect is more important for me. Nevertheless as Ostarine (aka Enobosarm) is indicated for testosterone deficiency it may be possible that you would have success with the aforementioned testosterone boosters.

Ostarine is indicated for muscle wasting disease and testosterone deficiency.
https://www.researchgate.net/profile/Scott-Lusher/publication/6964168_Non-Steroidal_Steroid_Receptor_Modulators/links/0046351d542dfc2d94000000/Non-Steroidal-Steroid-Receptor-Modulators.pdf

Another study on SERMs and SARMs.
https://sci-hub.se/https://link.springer.com/chapter/10.1007/978-3-319-18729-7_11

I hope this helps!
The cause is probably the senescence of sexual organs and resultant inducible SASP, which also acts as a kind of non-diabetic metabolic syndrome.